MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP RVRS 25MM BSPLT HA+ADPTR; REVERSE SHOULDER PROSTHESIS BASE PLATE

ZIMMER BIOMET, INC. COMP RVRS 25MM BSPLT HA+ADPTR; REVERSE SHOULDER PROSTHESIS BASE PLATE
Catalog Number 010000589
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Unspecified Infection (1930); Aseptic loosening (4883); Septic loosening (4884)
Date of Event 06/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: comp primary stem 12mm mini; pn: 113632; ln: 65665074.Comp rvs cntrl 6.5x35mm st/rst; pn: 115397; ln: 65888007.Comp lk scr 3.5hex 4.75x35 st; pn: 180554; ln: 65940794.Comp lk scr 3.5hex 4.75x35 st; pn: 180554; ln: 65930565.Comp lk scr 3.5hex 4.75x30 st; pn: 180553; ln: 65905075.Standard 36mm diameter bearing; pn: 110031424; ln: 65839350.Unknown comprehensive humeral tray; pn: unk; ln: unk.This report was previously submitted erroneously on jul 16, 2025 and oct 16, 2025 under manufacturing report number: 0001822565-2025-02564.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Event or Problem Description
It was reported that the patient underwent an initial shoulder arthroplasty.Subsequently, the patient was revised approximately 2 years post-implantation due to infection and loosening.Diligence is completed and no further information on the reported event has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, h2, h3, h6, the following section was corrected: g3, h6 g3: in the initial mdr associated with this mfr number, it was initially reported that g3 was jun 18, 2025.However, this date should have reflected oct 1, 2025, as that is when the product id was received.The reported event is not able to be confirmed with the provided information.No product returned, or pictures provided; visual and dimensional evaluations could not be made.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined for the loosening.In relation to the infection, the root cause of the reported event was determined to be unrelated to the implanted zimmer biomet devices.During the investigation process a review of the sterile certifications were reviewed and found to be conforming with no applicable deviations.Devices were verified to have gone through acceptable sterilization process following iso/aami/astm & eu published guidelines.There are multiple factors that may contribute to an infection that are outside the control of zimmer biomet, such as external factors, i.E.Hospital/surgical environment, provider related risk factors, and/or patient comorbidities/risk factors.As there are no indications of a product or process issues identified affecting implant safety or effectiveness, implanted products are not identified as the source or contributing to the reported infection.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
COMP RVRS 25MM BSPLT HA+ADPTR
Common Device Name
REVERSE SHOULDER PROSTHESIS BASE PLATE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23405939
Report Number0001825034-2025-03373
Device Sequence Number14687591
Product Code PHX
UDI-Device Identifier00880304532465
UDI-Public(01)00880304532465(17)330302(10)65742935
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K193373
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number010000589
Device Lot Number65742935
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Supplement Date Received by Manufacturer12/12/2025
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date12/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR
Patient SexMale